MathSciNet Relay Station
MathSciNet bibliographic data
MR2158894 11R04 (11R11)
Dresden, Greg; Dymàček, Wayne M. Finding factors of factor rings over the Gaussian integers. Amer. Math. Monthly 112 (2005), no. 7, 602–611.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement